# SDR ASAA2025110962208

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N713AL
- Make and model: Boeing 737-9
- Aircraft serial: 67433
- Aircraft time: 5,558 hours, 1,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FWD GALLEY CEILING ILLUMINATED AFTER LANDING WHEN POWER SWITCHED TO APU AND REMAINED ON. NO OTHER EMERGENCY LIGHTS ILLUMINATED. GROUNDED - YES. ACCOMPLISHED OPS CK ALL EMERGENCY LIGHTS & FOUND TO BE OK AT THIS TIME, REF AMM 33-51-00. COURTESY GALLEY LIGHT WAS ON WITH EXT POWER CONNECTED AS EXPECTED. OPS CK GOOD AT THIS TIME, IAW AMM 33-24-00.
